FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Linear approximation of simple objects

Robert, Jean-Marc et Toussaint, Godfried T.. 1994. « Linear approximation of simple objects ». Computational Geometry: Theory and Applications, vol. 4, nº 1. pp. 27-52.
Compte des citations dans Scopus : 4.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Robert, Jean-Marc
Affiliation: Autres
Date Deposited: 19 Feb 2018 18:40
Last Modified: 19 Feb 2018 18:40
URI: https://espace2.etsmtl.ca/id/eprint/16389

Actions (login required)

View Item View Item